# SDR SIMA20140531002

- Difficulty date: May 31, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N535EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10313
- Aircraft time: 10,267 hours, 6,616 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT 11,000 FT, DEPLOYED FLIGHT SPOILERS.  INBD FLT SPOILERS & INBD SPOILERONS ILLUMINATED ON EICAS.   REMOVED AND REPLACED RT INBD PCU IAW AMM 27-62-01.
